• question-icon

    Suggest treatment for collagenous colitis

default
Posted on Wed, 1 Jun 2016 in General Health
Question: Dr. Shafi Ullah XXXXXXX I am not doing muck better at all. I wonder if this could be a side effect of the Uceris or posslbly be caused by my internal hemorrhoids?
Thank you
doctor
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer:
All responsible, colitis plus hemorrhoids.

Detailed Answer:
Thank you for getting back to me

As we discussed earlier, collagenous colitis can be bothersome and may be a cause of you not doing much better in work. Also budesonide ( uceris ) you have been using might play a role as its side effects profile of nausea, headaches, dizziness, back pains etc may bother and added internal hemorrhoids might play the rest of the role. Nutshell, its a multifactorial process affecting the symptoms altogether and giving this feeling of discomfort and distress.

You need to continue medications, treat your symptoms , do as directed regarding diet and lifestyle options we discussed . Eat more fiber, small frequent meals, more fluids , avoid dairy, fatty products, spices, stimulants, coffee, tea, soda, alcohol, processed and canned foods, confectionaries etc. Hang in there. Use more yogurt and peppermint in every meal to help the symptoms.

I hope it helps. Take good care of yourself and don't forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Collagenous colitis

doctor1 MD

Friend had severe sickness, diarrhea & stomach pain possible diagnosis of colitis. However, although slowly recovering he had hearing loss in left...

doctor1 MD

I have had ovarian cancer 35 years ago, and ever since have had bowels issue. These are now more troubling as I age...I am now 70. I had radiation...

doctor1 MD

My sister was diagnosed with IBS and has been losing weight. In the past year and a half, she has gone from 134 to 114 lbs. Do you know what is...

doctor1 MD

After a colonoscopy was diagnosed w/ collagenous colitis treated w/collestyramine then six yrs later told by specialist not colitis thinks maybe...

doctor1 MD

I was diagnosed with collagenous colitis after a colonoscopy . My symptoms are sometimes diarrhea, incomplete evacuation, leaky gut ( fecal...

doctor1 MD

I have had chronic collagenous colitis for 2-1/2 years with little relief. What can I do to help myself? After being diagnosed with it, I was put...

doctor1 MD

A year ago I had a colonoscopy and it reaveled that I am suferring from collagenous colitis . I was treated with budesonide for three months and I...

Get personalised answers from verified doctor in minutes across 80+ specialties

157 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Shafi Ullah Khan
  • Q - Inflamed gums, bleeding. Was on prednisone. Had herpes. Is this a sign...

  • Q - Upper eyelid skin graft done to lengthen eyelid was not successful. Can...

  • Q - Diagnosed with stiff person syndrome and having muscle spasms. Taking ...

  • Q - Have hep c, HIV with anemia, fluid retention in legs, rash on palms and...

  • Q - Having trouble sleeping due to worry. Done with nuclear stress test and...

  • Q - Have Polymyalgia rheumatica. Having pain and feeling uncomfortable. What...

  • Q - Suffering from severe anxiety and pain in abdomen. Could It be...

  • Q - What is the best cream for haemorrhoids?

  • Q - Feels like room is spinning and have dizziness. Could I ask a doctor?

  • Q - Experiencing pain in ear and getting headache around left ear. What...

backtotop2